Please use this identifier to cite or link to this item:
Title: Weak factorization and Hankel forms on weighted Bergman spaces in the unit ball
Author: Pau, Jordi
Zhao, Ruhan
Keywords: Funcions holomorfes
Funcions de diverses variables complexes
Teoria d'operadors
Operadors lineals
Holomorphic functions
Functions of several complex variables
Operator theory
Linear operators
Issue Date: Oct-2015
Publisher: Springer Verlag
Abstract: We establish weak factorizations for a weighted Bergman space $A_a^p$ with $1<p<\infty$ into two weighted Bergman spaces on the unit ball of $\mathbb{C}^n$. To obtain this result, we characterize bounded Hankel forms on weighted Bergman spaces on the unit ball of $\mathbb{C}^n$.
Note: Versió postprint del document publicat a:
It is part of: Mathematische Annalen, 2015, vol. 363, num. 1, p. 363-383
Related resource:
ISSN: 0025-5831
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
650342.pdf289.07 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.